# SDR UALA2011072503791

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,668 hours, 14,726 cycles
- Engine: Pwa PW2037
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Deformed
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE FROM NOSE OF ACFT AT 14000'.  FOUND FWD E/E DOOR SEAL DEFORMED AND DOOR LOOSE.
